# SDR AALA201703249006

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 39,556 hours, 14,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007937
- Condition: No Test
- Location: Emergency Lights
- Part time: 39,552 hours, 14,660 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRACT FLIGHT ATTENDANT PANEL INDICATES AFT LEFT EMERGENCY POWER SUPPY UNIT FAULT DURING CABIN EMERGENCY LIGHTS TEST.REMOVED AND NSTALLED AFT LEFT EMERGENCY POWER SUPPY UNIT. (RELATED TO AALA201703249005)
